# SDR AALA202509059979

- Difficulty date: September 2, 2025
- Submitted: September 6, 2025
- Operation: Air carrier
- Aircraft: N307TA
- Make and model: Boeing 737-8
- Aircraft serial: 67988
- Aircraft time: 7,425 hours, 2,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462073NG08
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C EMERGENCY LIGHT PULLED OFF.  CHECKED AND VERIFIED SEAT 23C EMERGENCY INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT HOUSING PER AMM 33-51-11. LIGHTS TEST GOOD.
